# SDR LS1R066560

- Difficulty date: March 7, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- Aircraft time: 15,345 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Annunciator
- Part number: 20907532545
- Part serial: 182
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUNCIATOR IS INOPERATIVE.
